Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

How to build strength when suffering from heart ailments,diabetes and Parkinson?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 301 Questions
My husband has many health issues. Has had a quintuple bypass, pacemaker, 2 total shoulder replacements, esophagus surgery, surgery for paralyzed vocal chord, diabetic and Parkinson's. He has low to no energy level. He has to be helped to dress, do bathroom functions, washing etc. He is on several medications from metfphormin, blood thinnersm anti-depressants, cholesterol meds., prolopa (100/25 mg), as well as oxyneo. Where do I start to build up his strength and energy levels as I am winding down in mine and age 70 am feeling overwhelmed!!! In extreme need of advice
Posted Mon, 3 Feb 2014 in Brain and Spine
Answered by Dr. David Okia 1 hour later
Brief Answer: give him high energy foods Detailed Answer: Based on my experience with similar patients,You can start building his strength by giving him energy giving foods like oatmeal(oatmeal does not affect affect sugar levels),lean chicken and salmon in consultation with dietitian or nutritionist. Hope i answered your question, will be happy to help you if you have any questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor